# SDR 2025F00244

- Difficulty date: June 25, 2025
- Submitted: October 17, 2025
- Operation: General aviation
- Aircraft: N659V
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bearing
- Condition: Misinstalled
- Location: Edp
- Component: Edp, Parkerhanfin, AP20VM106
- Component part number: 5309806
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 25TH JUNE 2025 DURING A TEARDOWN INVESTIGATION AND JOINT REVIEW MEETING BETWEEN AIRBUS, SINGAPORE AIRLINES, PARKER AND ACE SERVICES OF A SUBJECT EDP AT THE PARKER HSD IT WAS SUGGESTED AN ENGINE DRIVEN PUMP HAD AN INCORRECTLY INSTALLED SUBASSEMBLY JOURNAL BEARING (P/N 26681).  RCCA INVESTIGATIONS DETERMINED THAT DUE TO AMBIGUITY IN THE CMM ON THE INSTALLATION ORIENTATION COULD LEAD TO TWO (2) POSSIBLE JOURNAL BEARING ORIENTATIONS WITHIN THE EDP.  IMMEDIATE CONTAINMENT AND INTERNAL CORRECTIVE MEASURES WERE PUT IN PLACE BY 27TH JUNE AT ACE SERVICES.  A SAMPLING PLAN WAS THEN ESTABLISHED, AND IT WAS IDENTIFIED THAT TWO SPECIFIC TECHNICIANS MAY HAVE INADVERTENTLY PERFORMED ASSEMBLY IN SUCH A MANNER BASED ON THE CMM INTERPRETATION.  BASED ON THE FINDINGS IN THE RCCA A SAMPLING PLAN HAD BEEN ESTABLISHED TO IDENTIFY CUSTOMERS AND SUSPECT POPULATIONS. INSPECTION PROGRAM
BASED ON THE SAMPLING PLAN AND FINDINGS, ACES HAS LAUNCHED A REINSPECTION PROGRAM REACHING OUT TO OPERATORS WITH SUSPECT S/N’S BASED ON THE FOLLOWING CRITERIA.  BASED ON THE LATEST INFORMATION FROM THE OEM ON 16TH OCT 2025, THERE MAY BE A POSSIBLE IMPACT ON PUMP RELIABILITY.  WHILE ACES IS COLLECTING AND RECORDING DATA FOR ALL RECEIVED 53098 EDPS, AIRBUS AND PARKER HYDRAULIC SERVICE DIVISIONS ARE ASSESSING IN-SERVICE PERFORMANCE CURRENTLY AS PART OF ON-GOING REVIEWS.
